# SDR CALA2025020502205

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 77,317 hours, 29,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - SEAT 21 ABC EMER LIGHT INOP REMOVED AND REPLACED EMERGENCY LIGHT REF B737 AMM 33-51-19
